- -

Shrinking and boundedly complete Schauder frames in Fréchet spaces

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Shrinking and boundedly complete Schauder frames in Fréchet spaces

Mostrar el registro completo del ítem

Bonet Solves, JA.; Fernandez, C.; Galbis, A.; Ribera Puchades, JM. (2014). Shrinking and boundedly complete Schauder frames in Fréchet spaces. Journal of Mathematical Analysis and Applications. 410(2):953-966. doi:10.1016/j.jmaa.2013.09.010.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/38326

Ficheros en el ítem

Metadatos del ítem

Título: Shrinking and boundedly complete Schauder frames in Fréchet spaces
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Universitat Politècnica de València. Instituto Universitario de Matemática Pura y Aplicada - Institut Universitari de Matemàtica Pura i Aplicada
Fecha difusión:
Resumen:
We study Schauder frames in Fréchet spaces and their duals, as well as perturbation results. We define shrinking and boundedly complete Schauder frames on a locally convex space, study the duality of these two concepts ...[+]
Palabras clave: Atomic decomposition , Schauder basis , Schauder frame , Fréchet spaces , (LB)-spaces , Reflexivity , Locally convex spaces , Shrinking , Boundedly complete
Derechos de uso: Reserva de todos los derechos
Fuente:
Journal of Mathematical Analysis and Applications. (issn: 0022-247X )
DOI: 10.1016/j.jmaa.2013.09.010
Editorial:
Elsevier
Versión del editor: http://dx.doi.org/10.1016/j.jmaa.2013.09.010
Patrocinador:
MEC and FEDER Project MTM2010-15200
GVA Prometeo II/2013/013
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem